# SDR SWIA200819473

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 21,856 hours, 31,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5477 - FLOOR LEVEL EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED MIDDLE ELBP IAW AMM 33-59-02.  OPS CHECK GOOD, PN D366-04-001, SN OFF 975/05-91.
